# SDR WTXR2013060329204

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N800FL
- Make and model: Braero BAE125800A
- Aircraft serial: 258005
- Aircraft time: 12,369 hours, 10,080 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Part number: 25VF3323309
- Condition: Chafed
- Location: Venturi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE VENTURI VACUUM LINE,  FROM THE PRESSURIZATION CONTROLLER TO THE CABIN AIR OPERATED VENTURI IS BEING RUBBED THROUGH BY THE AILERON CONTROL CABLE THAT SITS DIRECTLY ABOVE IT.  THE LINE SHOULD HAVE A BEND THAT GIVES IT GREATER CLEARANCE FROM THE FLIGHT CONTROL CABLE.
